Communications in Mathematical Physics

Quantization of ${\rm SL}(2,{\bf R})$ Chern-Simons theory

T. P. Killingback

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 145, Number 1 (1992), 1-16.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1104249532

Mathematical Reviews number (MathSciNet)
MR1155281

Zentralblatt MATH identifier
0758.53054

Subjects
Primary: 58F06
Secondary: 22E70: Applications of Lie groups to physics; explicit representations [See also 81R05, 81R10] 32G81: Applications to physics 81S10: Geometry and quantization, symplectic methods [See also 53D50] 81T13: Yang-Mills and other gauge theories [See also 53C07, 58E15]

Citation

Killingback, T. P. Quantization of ${\rm SL}(2,{\bf R})$ Chern-Simons theory. Communications in Mathematical Physics 145 (1992), no. 1, 1--16. http://projecteuclid.org/euclid.cmp/1104249532.


Export citation